# SDR DALA20181126813

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 87,117 hours, 39,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 3L DOOR WILL NOT DISARM. CORRECTIVE ACTION: ADJUSTED GIRT BAR AND LANYARDS ON DOOR. (5099942)
